Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
Home Print this page Email this page
Users Online:392
CASE REPORT
Year : 2018  |  Volume : 6  |  Issue : 1  |  Page : 25-27

A rare case of statin-induced quadriparesis: Electromyographic and histopathological correlation


Department of Cardiology, GMC, Kozhikode, Kerala, India

Correspondence Address:
Ankur Kamra
F5, Good Earth Hermitage Apartments, Chevayur, Kozhikode, Kerala
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/heartindia.heartindia_20_17

Rights and Permissions

Statins play a vital role in the prevention of atherosclerotic cardiovascular complications and statin therapy continues to be cornerstone in treating patients with dyslipidemia. However, statin-associated myopathy affects up to 10%–12% of patients which can range from myalgia to a severe muscle weakness and rhabdomyolysis. Histopathological features and neuroimaging changes of statin-induced weakness are not studied so often. We present a case of 65-year-old female patient who presented with quadriparesis and myalgia-induced by statins; and we tried to find histopathological and electromyographic changes associated with statin-induced myopathy.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1091    
    Printed50    
    Emailed0    
    PDF Downloaded118    
    Comments [Add]    

Recommend this journal